# SDR SWIA200514977

- Difficulty date: April 29, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 3,857 hours, 3,323 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AT RBL 9.0 INBOARD AND OUTBOARD FLOORBEAM ATTACH ANGLES CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.    ANGLE REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-21-11, 51-25-16, 51-23-00.
